FREE DELIVERY ON ORDERS OVER $50

Theraflu ExpressMax Nighttime Severe Cold & Cough Relief Syrup, Berry Flavor, 8.3 oz

$10.49

Daytime
Nighttime8.3 OZ

Details
See all TheraFlu products >
Theraflu ExpressMax Nighttime Severe Cold & Cough Relief Syrup, Berry Flavor, 8.3 oz
8.3 OZ, .73 lbs. Item # 601502
HSA/FSA Eligible

Theraflu ExpressMax Nighttime Severe Cold and Cough Syrup medicine
Powerful relief from severe cold and cough symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
Specially formulated cold and cough syrup provides a warming sensation and relief from cold and flu symptoms
Powerful daytime cold medicine in a berry flavored syrup
30 mL can be taken every 4 hours using the enclosed dosing cup, while symptoms persist. Do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctor
Cold, flu, and cough relief syrup for adults and children 12 years of age and over
Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg

Theraflu ExpressMax Nighttime Severe Cold and Cough Berry Flavor Syrup helps relieve your worst cold and cough symptoms with each power-packed dose. It helps provide relief from fever, coughs, minor sore throat pain, minor body aches and pains, headache, nasal congestion, and sinus congestion. 30 mL of the cold and cough syrup can be taken every 4 hours, while symptoms persist. Do not take more than 5 doses (150mL) in 24 hours, unless directed by a doctor. This medicine is intended only for adults and children 12 years of age and over.

Theraflu ExpressMax Nighttime Severe Cold & Cough Syrup

How it works
How it works
Theraflflu ExpressMax Nighttime Severe Cold & Cough

Berry Syrup helps relieve your worst cold and cough

symptoms with each power-packed dose. It helps

provide relief from fever, cough, minor sore throat

pain, minor body aches and pains, headache, nasal

congestion, sinus congestion, runny nose, sneezing,

itchy nose or throat, and itchy, watery eyes due to hay

fever.

How to use
How to use
30 mL of the cold and cough syrup can be taken every

4 hours, while symptoms persist. Do not take more

than 5 doses (150mL) in 24 hours, unless directed by a

doctor. This medicine is intended only for adults and

children 12 years of age and ove

Try different types and flavor
Try different types and flavor
The power of Theraflu comes in 3 different forms –

soothing hot liquid powders, warming syrups and

caplets. For a different experience, try our with

popular hot liquid powders – they provide a soothing

blend of cold & flu fighting ingredients available

in 3 flflavors. Feel the warmth

Product Comparison

Theraflu ExpressMax Nighttime Severe Cold and Cough Syrup Berry Flavor 8.3 ounce Bottle Theraflu ExpressMax Daytime and Theraflu ExpressMax Nighttime Severe Cold and Cough Caplets Value Pack 2 x 20 count Box Theraflu Multi-Symptom Severe Cold Hot Liquid Powder Tea Infusions Green Tea and Honey Lemon Flavors 6 Count Box Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Honey Lemon Infused with Chamomile and White Tea Flavors 6 Count Box
Theraflu ExpressMax Nighttime Severe Cold and Cough Syrup Berry Flavor 8.3 ounce Bottle
Theraflu ExpressMax Daytime and Theraflu ExpressMax Nighttime Severe Cold and Cough Caplets Value Pack 2 x 20 count Box
Theraflu Multi-Symptom Severe Cold Hot Liquid Powder Tea Infusions Green Tea and Honey Lemon Flavors 6 Count Box
Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Honey Lemon Infused with Chamomile and White Tea Flavors 6 Count Box
Symptoms
Nasal congestion, cough,body aches, sore throat,fever, sinus congestion,headache, runny nose,sneezing, itchy nose orthroat itchy, watery eyesdue to hay fever
Nasal and sinuscongestion, cough,headache, body aches,sore throat, fever,sneezing*, runny nose*,itchy nose or throat*,itchy, watery eyes due tohay fever*;*Nighttime only
Nasal and sinuscongestion, cough,headache, body aches,sore throat, fever
Nasal and sinuscongestion, cough,headache, body aches,sore throat, fever,sneezing, runny nose,itchy nose or throat,itchy, watery eyes due tohay fever
Format
Syrup
Caplets
Hot liquid powder
Hot liquid powder
Flavor
Berry

Green Tea& Honey Lemon
Honey Lemon Infusedwith Chamomile& White Tea
Usage occasion
Nighttime
Daytime
Daytime
Nighttime
Acetaminophen
650 mg
Daytimeand Nighttime: 325 mg
500 mg
650 mg
Dextromethorphan HBr

Daytime: 10 mg,Nighttime: –
20 mg

Phenylephrine HCI
10 mg
Daytimeand Nighttime: 5 mg
10 mg
10 mg
Diphenhydramine HCI
25 mg
Daytime: -,Nighttime: 12,5 mg

25 mg

Theraflu ExpressMax Nighttime Severe Cold and Cough Syrup Berry Flavor 8.3 ounce Bottle Theraflu ExpressMax Daytime and Theraflu ExpressMax Nighttime Severe Cold and Cough Caplets Value Pack 2 x 20 count Box Theraflu Multi-Symptom Severe Cold Hot Liquid Powder Tea Infusions Green Tea and Honey Lemon Flavors 6 Count Box Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Honey Lemon Infused with Chamomile and White Tea Flavors 6 Count Box
Theraflu ExpressMax Nighttime Severe Cold and Cough Syrup Berry Flavor 8.3 ounce Bottle
Theraflu ExpressMax Daytime and Theraflu ExpressMax Nighttime Severe Cold and Cough Caplets Value Pack 2 x 20 count Box
Theraflu Multi-Symptom Severe Cold Hot Liquid Powder Tea Infusions Green Tea and Honey Lemon Flavors 6 Count Box
Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Honey Lemon Infused with Chamomile and White Tea Flavors 6 Count Box
Symptoms
Nasal congestion, cough,body aches, sore throat,fever, sinus congestion,headache, runny nose,sneezing, itchy nose orthroat itchy, watery eyesdue to hay fever
Nasal and sinuscongestion, cough,headache, body aches,sore throat, fever,sneezing*, runny nose*,itchy nose or throat*,itchy, watery eyes due tohay fever*;*Nighttime only
Nasal and sinuscongestion, cough,headache, body aches,sore throat, fever
Nasal and sinuscongestion, cough,headache, body aches,sore throat, fever,sneezing, runny nose,itchy nose or throat,itchy, watery eyes due tohay fever
Format
Syrup
Caplets
Hot liquid powder
Hot liquid powder
Flavor
Berry

Green Tea& Honey Lemon
Honey Lemon Infusedwith Chamomile& White Tea
Usage occasion
Nighttime
Daytime
Daytime
Nighttime
Acetaminophen
650 mg
Daytimeand Nighttime: 325 mg
500 mg
650 mg
Dextromethorphan HBr

Daytime: 10 mg,Nighttime: –
20 mg

Phenylephrine HCI
10 mg
Daytimeand Nighttime: 5 mg
10 mg
10 mg
Diphenhydramine HCI
25 mg
Daytime: -,Nighttime: 12,5 mg

25 mg
Ingredients
Active Ingredients: In each 30 mL Acetaminophen, 650 mg – Pain reliever/fever reducer; Diphenhydramine HCl, 25 mg – Antihistamine/cough suppressant; Phenylephrine HCl, 10 mg – Nasal decongestant.

Directions
Theraflu ExpressMax Daytime Severe Cold & Cough
do not use more than directed
measure the dose correctly using the enclosed dosing cup
take every 4 hours in the dosing cup provided, while symptoms persist
do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctoradults and children 12 years of age and over: 30 mLchildren under 12 years of age: do not use
Theraflu Nighttime Severe Cold & Cough
do not use more than directed
measure the dose correctly using the enclosed dosing cup
take every 4 hours in the dosing cup provided, while symptoms persist
do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctoradults and children 12 years of age and over: 30 mLchildren under 12 years of age: do not use
Warnings
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take

more than 4,000 mg of acetaminophen in 24 hours
with other drugs containing acetaminophen

PRESCRIPTIONS
SPECIALTY PHARMACY
SERVICE & CARE
OVER THE COUNTER
SUPPLEMENTS
SKINCARE
PERSONAL CARE
RESOURCES

Get started with Local Health

Skip to content